# SDR G60A018

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: AVB7021503
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND MAINTENANCE FOUND PART OF THE LEFT AFT HORIZONTAL STABILIZER TRAILING EDGE UPPER SIDE MISSING.  GROUND MAINTENANCE PERFORMED AN INTERIM REPAIR IAW BOEING TELEX SEQUENCE 9809446.  AIRCRAFT RETURNED TO SERVICE.  (M)
